Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Bad headaches after taking an I-pill. Is this the side effect ?

Hi. My wife took a i- Pill 2 weeks ago. After which she is having bad headache . I read that headache is the comman side effect of this medicine. So we didn t bothered initially. But now its like more than two weeks and now she is still having the headache. Initially it was like it comes and goes but since yesterday she is having a continuos headache. So i am not sure if there is reason to worry or if its normal. By the way she got her periods on 15th Feb( 1 day before the scheduled date). Can you suggest any medicine for the same? Please help me.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,

Welcome to the forum.

I pill intake has complications like nausea, vomiting, headache, pain abdomen, dizziness, mood swings, loss of libido, irregular menstruation cycles, etc. Since she is suffering from headache since 2 weeks, ensure that she is properly fed and well hydrated, let her take nutritious diet.

I pill is an emergency contraceptive pill that should be taken only in emergency like condom rupture, unprotected intercourse, forgot to take regular pills for more than 2-3 days, etc. I pill should not be used as a regular contraceptive pill.

Headache can also be due to stress, depression, migraine, low blood pressure, gastric problem ( in few cases ). It will be good to let her eye's get examined by an eye specialist. Eye site problems are the commonest cause of headache. Take care.
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor